# SDR SWAA2023082487787

- Difficulty date: August 10, 2023
- Submitted: August 24, 2023
- Operation: Air carrier
- Aircraft: N420WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29825
- Aircraft time: 72,005 hours, 42,658 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PAX CABIN RBL 24 SEAT TRACK WELL AT STA 727E+9; 827+1; 847+14; 867+5; WL 208.3<[01] PARTIAL ON STEPS 2 AND 3.;[02] ADDED TOOL INFORMATION ON STEP 2.;[03] PARTIAL UPDATE ON STEP 4;[04] UPDATED PARTS;[05] REPLACED SEAT TRACK AT STA 727B-887 RBL25 IAW DWG:146A5300 AND SRM 51-40-02. TASK CARD COMPLETE.;[06] VERIFIED COMPLETE
